Computational intractability of attractors in the real quadratic family

Cristobal Rojas, Michael Yampolsky

Resultado de la investigación: Article

Resumen

We show that there exist real quadratic maps of the interval whose attractors are computationally intractable. This is the first known class of such natural examples.

Idioma originalEnglish
Páginas (desde-hasta)941-958
Número de páginas18
PublicaciónAdvances in Mathematics
Volumen349
DOI
EstadoPublished - 20 jun 2019

Huella dactilar

Quadratic Map
Attractor
Interval
Class
Family

ASJC Scopus subject areas

  • Mathematics(all)

Citar esto

@article{b81db97e5c3547398ae67d5b218d6086,
title = "Computational intractability of attractors in the real quadratic family",
abstract = "We show that there exist real quadratic maps of the interval whose attractors are computationally intractable. This is the first known class of such natural examples.",
keywords = "Complexity lower bounds, Renormalization, Unimodal maps",
author = "Cristobal Rojas and Michael Yampolsky",
year = "2019",
month = "6",
day = "20",
doi = "10.1016/j.aim.2019.04.033",
language = "English",
volume = "349",
pages = "941--958",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",

}

Computational intractability of attractors in the real quadratic family. / Rojas, Cristobal; Yampolsky, Michael.

En: Advances in Mathematics, Vol. 349, 20.06.2019, p. 941-958.

Resultado de la investigación: Article

TY - JOUR

T1 - Computational intractability of attractors in the real quadratic family

AU - Rojas, Cristobal

AU - Yampolsky, Michael

PY - 2019/6/20

Y1 - 2019/6/20

N2 - We show that there exist real quadratic maps of the interval whose attractors are computationally intractable. This is the first known class of such natural examples.

AB - We show that there exist real quadratic maps of the interval whose attractors are computationally intractable. This is the first known class of such natural examples.

KW - Complexity lower bounds

KW - Renormalization

KW - Unimodal maps

UR - http://www.scopus.com/inward/record.url?scp=85064924993&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2019.04.033

DO - 10.1016/j.aim.2019.04.033

M3 - Article

VL - 349

SP - 941

EP - 958

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -